# SDR IPXA2020063057199

- Difficulty date: May 27, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AEA03921
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C MAIN CARGO FLOOR CENTER LINE AT STA 1381 FLOOR SUPPORT HAS CORROSION.  REMOVED CORRODED FLOOR SUPPORT, FABRICATED AND INSTALLED IN MAIN CARGO AT STA 1381 X=0 IAW SRM 51-35-01.
